# SDR HNAA2024120901165

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 53,043 hours, 51,280 cycles
- Engine: Allsn AE3007C
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

E2 HUNG START AT 30%N2 ON FADEC A. CREW STOPPED START SEQ WHEN FUEL SMELLED IN A/C. FACT  06DEC24  21:38  PHL R&R E2 LEFT IGNITION EXCITER IAW RRM 74-13-10. STARTED E2 OF BOTH FADECS. OPS CHECK GOOD. NO FUEL  SMELL IN A/C WHILE RUNNING ENGINE. OK FOR SERVICE AT THIS TIME.
